Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

190 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Does cancer cause nausea and vomiting?

Hi, Had breast cancer 3 yrs ago went into the bone. Had radiation on my right shoulder & it helped. Was on Verzenio 150 2x & had to many side effects. Dr changed to 100mg. Just got them in the mail & have not started them yet. Does the cancer cause nausea & vomiting as I had that yesterday. Today am better. Have had pain in my right side & found a sore spot on the top of my head. Would cancer cause this also? Thank you. Valerie
Thu, 21 Jun 2018
Report Abuse
Oncologist 's  Response
Hello and Welcome to ‘Ask A Doctor’ service.
I have reviewed your query and here is my advice.

Side effects of treatment of cancer with chemotherapy and radiation are nausea and vomiting and also pain. I would advise you to take Ondansetron group of drugs twice daily with your doctors advise.
For pain you can take paracetamol tablet twice daily.

Hope I have answered your query.
Let me know if I can assist you further.
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

my girlfriend has been experiencing debilitating headaches for the past two days coupled with nausea and vomitting. It causes her to be unable to sleep or function properly. I am beginning to become worried that it might be something serious like meningitis or something else equally as aweful. How can i figure out what is wrong with her and what to do?

doctor1 MD

My husband is 58, currently dealing with nausea, extremely pale, vomitting and uncontrolable shivering. He had chemo 2 yrs ago for colon rectal cancer, is diabetic and has had a heart attack, in 2015. In 2016 he suffered 5 TIA s. Currently on multiple medications, does he need to go into see a Dr.

doctor1 MD

I developed an extremely painful clitoris a week ago. It was so bad I could barely walk or sit. I saw a gyno and she could find nothing abnormal and therefore said she couldn t treat it and to see how it goes. That night the pain was so bad I was very nauseous and almost threw up a few times. The next day it was much better but still there. It is still there a week later and now stings terribly after I urinate not during. I am 30 years old and have two children 3 and 5 years old. I also got my period yesterday but this hasn t changed the symptoms at all. It is very tender to touch also.